Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 65, NWS Bismarck, ND

June 14, 2008Burleigh County, McLean County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 14, 2008, 5:01 PM CDT for Burleigh County, McLean County, North Dakota. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2008, 5:01 PM CDT (22:01 UTC)
Expired
Jun 14, 2008, 5:46 PM CDT
In force
45 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Burleigh County, ND, McLean County, ND

The radar

The Bismarck radar (KBIS), 43 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:04 PM CDTHAIL 0.756 Ne Wilton, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 1:43 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 142202
SVRBIS
NDC015-055-142300-
/O.NEW.KBIS.SV.W.0065.080614T2201Z-080614T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
501 PM CDT SAT JUN 14 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 600 PM CDT

* AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WILTON...OR 27 MILES NORTH OF BISMARCK...AND MOVING EAST AT 38 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  REGAN BY 520 PM CDT...
  WING BY 540 PM CDT...
  ARENA BY 550 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...THIS STORM IS
PRODUCING FREQUENT LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING CAN
BE A KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTH DAKOTA.

LAT...LON 4710 10093 4733 10097 4733 10012 4687 10012
TIME...MOT...LOC 2201Z 285DEG 33KT 4718 10079

$$
TWH
3 follow-up statements
000 
WWUS53 KBIS 142220
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
518 PM CDT SAT JUN 14 2008

NDC055-142228-
/O.CAN.KBIS.SV.W.0065.000000T0000Z-080614T2300Z/
MCLEAN ND-
518 PM CDT SAT JUN 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCLEAN COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUTH OF THE WILTON AREA IN FAR SOUTHEAST 
MCLEAN COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT 
SATURDAY EVENING FOR MUCY OF NORTH DAKOTA.

LAT...LON 4687 10012 4703 10067 4732 10062 4733 10012
TIME...MOT...LOC 2218Z 285DEG 33KT 4714 10057

$$

NDC015-142300-
/O.CON.KBIS.SV.W.0065.000000T0000Z-080614T2300Z/
BURLEIGH ND-
518 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN BURLEIGH COUNTY...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR REGAN...OR 25 MILES NORTH OF BISMARCK...MOVING EAST AT
38 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  REGAN AT 525 PM CDT...
  WING BY 540 PM CDT...
  ARENA BY 550 PM CDT...

HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER HAS BEEN REPORTED 6 
MILES NORTHEAST OF WILTON WITH THIS STORM. IF YOU ARE IN THE PATH OF 
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT 
SATURDAY EVENING FOR MUCH OF NORTH DAKOTA.

LAT...LON 4687 10012 4703 10067 4732 10062 4733 10012
TIME...MOT...LOC 2218Z 285DEG 33KT 4714 10057

$$

HAMILTON
000 
WWUS53 KBIS 142239
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
536 PM CDT SAT JUN 14 2008

NDC015-142300-
/O.CON.KBIS.SV.W.0065.000000T0000Z-080614T2300Z/
BURLEIGH ND-
536 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN BURLEIGH COUNTY...

AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE 
STORMS WERE LOCATED NEAR WING...OR 33 MILES NORTHEAST OF 
BISMARCK...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WING AND ARENA BY 445 PM CDT...

HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER HAS BEEN REPORTED 
IN NORTHERN BURLEIGH COUNTY WITH THESE STORMS. IF YOU ARE IN THE 
PATH OF THE STORMS...MOVE INDOORS UNTIL THE STORMS PASS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT 
SATURDAY EVENING FOR MUCH OF NORTH DAKOTA.

LAT...LON 4687 10012 4701 10060 4732 10047 4733 10012
      4732 10013 4731 10012
TIME...MOT...LOC 2236Z 285DEG 33KT 4718 10033

$$

HAMILTON
000 
WWUS53 KBIS 142246
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
546 PM CDT SAT JUN 14 2008

NDC015-142256-
/O.CAN.KBIS.SV.W.0065.000000T0000Z-080614T2300Z/
BURLEIGH ND-
546 PM CDT SAT JUN 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURLEIGH COUNTY
IS CANCELLED...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A
SIGNIFICANT THREAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTH DAKOTA.

LAT...LON 4687 10012 4701 10060 4732 10047 4733 10012
      4732 10013 4731 10012
TIME...MOT...LOC 2246Z 285DEG 33KT 4716 10020

$$

HAMILTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:24 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 14, 1:24 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
124 PM CDT SAT JUN 14 2008

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
MAIN FORECAST CONCERN IN THE SHORT TERM IS THE THREAT FOR
ORGANIZED SEVERE WEATHER OVER CENTRAL AND EASTERN PORTIONS OF NORTH
DAKOTA TODAY.

ANOTHER UPPER LEVEL LOW AND ITS SURFACE REFLECTION ARE CURRENTLY
PUSHING EAST THROUGH SOUTHERN SASKATCHEWAN. A WEAK COLD
FRONT/SURFACE TROUGH TRAILS TO THE SOUTHWEST INTO WESTERN AND
CENTRAL MONTANA. RADAR RETURNS SHOW DEVELOPING SHOWERS AND
THUNDERSTORMS IN NORTHEASTERN MONTANA. MODELS CONTINUE TO INDICATE
THAT MODERATE INSTABILITY WILL BE IN PLACES AS THIS DISTURBANCE
APPROACHES THE AREA. COLD AIR IS STILL IN PLACE ALOFT WITH 500MB
TEMPERATURES NEAR -15C THIS MORNING AND THE BISMARCK SOUNDING
INDICATED STEEP LAPSE RATES IN PLACE. MODERATE CAPE IN THE RANGE OF
1000 TO 2000 J/KG WILL BE IN PLACE ACROSS CENTRAL AND EASTERN NORTH
DAKOTA WITH LIFTED INDEX VALUES IN THE -2 TO -4 CELSIUS RANGE.
DRYING IN THE LOW LEVELS WILL MODIFY THE SOUNDINGS ACROSS THE STATE
INTO AN INVERTED V PROFILE. THUS WE EXPECT THAT THE MAIN SEVERE
WEATHER THREAT TODAY WILL BE DAMAGING WINDS ESPECIALLY ACROSS THE
NORTHERN...CENTRAL AND INTO EASTERN PORTIONS OF THE STATE. ISOLATED
SEVERE STORMS POSSIBLE ACROSS NORTHWESTERN PORTIONS OF THE STATE AS
THE GLASGOW SOUNDING INDICATED NEAR 1000 J/KG OF CAPE AND NEGATIVE
LIS POSSIBLE THIS AFTERNOON. FOR THESE REASONS THE STORM PREDICTION
CENTER PLACES CENTRAL AND EASTERN PORTIONS OF THE STATE IN THE
SLIGHT RISK CATEGORY FOR SEVERE WEATHER.

AFTER THE TROUGH/COLD FRONT PASSES THROUGH THE STATE...A SLIGHT COOL
DOWN IS EXPECTED TOMORROW WITH ANOTHER ROUND OF GARDEN VARIETY
SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AS A DISTURBANCE ROTATES
AROUND THE EXITING UPPER LEVEL LOW. SUNDAY NIGHT RIDGING STARTS TO
BUILD BACK INTO THE REGION AND 500MB HEIGHTS REBOUND QUICKLY BY
MONDAY. AFTER SUNDAY EXPECT AVERAGE TO SLIGHTLY ABOVE AVERAGE HIGHS
AND A DRY FORECAST THROUGH TUESDAY NIGHT.

.LONG TERM...WEDNESDAY THROUGH SATURDAY...
THE UPPER LEVEL RIDGE FORECAST OVER THE CENTRAL CONUS IS HELD IN
CHECK THIS COMING WEEK AS CONTINUES SHORT WAVES BEING EJECTED FROM A
PACIFIC NORTHWEST UPPER TROUGH/CLOSED LOW EFFECTIVELY FLATTEN SAID
RIDGE. THESE SHORTWAVES WILL ALSO BRING SLIGHT CHANCES FOR THUNDER
WED THROUGH SATURDAY TO OUR LOCAL AREA. THE RIDGE DOES HOWEVER
INCREASE THICKNESS VALUES ENOUGH WHERE WE WILL SEE NEAR TO SLIGHTLY
ABOVE SEASONAL TEMPERATURES ACROSS WEST/CENTRAL ND...RANGING FROM
THE UPPER 70S TO LOW/MID 80S. LONG RANGE MODELS INDICATE THIS
SCENARIO WILL CONTINUE INTO NEXT WEEKEND.

&&

.AVIATION...
AN UNSTABLE ATMOSPHERE AND A DYNAMIC MID/UPPER LEVEL DISTURBANCE
WILL BRING GOOD CHANCES FOR THUNDERSTORMS TO WEST AND CENTRAL ND
THIS EARLY AFTERNOON AND EARLY EVENING. SOME STORMS WILL BE STRONG
TO SEVERE WITH LOCALLY GUSTY WINDS AND MARGINAL SEVERE HAIL. CIGS
AND VIS IN HEAVIER TSRA MAY FALL TO MVFR CONDITIONS...PERHAPS BRIEF
IFR CONDITIONS AS WELL. SHRA AND TSRA WILL DIMINISH AROUND AND AFTER
SUNSET (2-4Z). A COLD FRONT MOVING SOUTH FROM SOUTH CENTRAL CANADA
AFTER MIDNIGHT WILL BRING AN AREA OF MVFR CIGS TO MAINLY PARTS OF
NORTH CENTRAL ND AROUND 5-11Z (MOT)...POSSIBLY PUSHING AS FAR SOUTH
AS BIS AND JMS AROUND 10-12Z. LOW CIGS SHOULD QUICKLY LIFT/DISSIPATE
BY MID MORNING SUNDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

HW/NH
Hazardous weather outlook, Jun 14, 4:55 AM CDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
455 AM CDT SAT JUN 14 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
455 AM CDT SAT JUN 14 2008 /355 AM MDT SAT JUN 14 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NORTH
CENTRAL AND EASTERN PORTIONS OF THE REGION THIS AFTERNOON. SOME OF
THESE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.
THE GREATEST THREAT FOR SEVERE WEATHER WILL BE ROUGHLY ALONG AND
EAST OF A MINOT TO BISMARCK LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS FROM WEDNESDAY
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE IN BISMARCK.

KJB

In the hours before

Local storm report, Jun 14, 3:12 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
312 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             8 SSE FORTUNA           48.81N 103.69W
06/14/2008  E0.75 INCH       DIVIDE             ND   TRAINED SPOTTER

            ALSO STRONG WINDS - HAIL COVERING GROUND

0245 PM     TSTM WND GST     9 WSW FORTUNA           48.86N 103.96W
06/14/2008  E60 MPH          DIVIDE             ND   TRAINED SPOTTER

            PEA SIZED HAIL COVERING GROUND

&&

DD
Local storm report, Jun 14, 3:39 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
339 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             10 NNW ROSS             48.44N 102.63W
06/14/2008  E1.00 INCH       MOUNTRAIL          ND   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL LASTED FOR 10 MINUTES.

&&

NHEINERT
Local storm report, Jun 14, 3:48 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
348 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             STANLEY                 48.32N 102.39W
06/14/2008  M1.00 INCH       MOUNTRAIL          ND   TRAINED SPOTTER

            WIND WAS ESTIMATED AT 50 MPH.

&&

NHEINERT
Local storm report, Jun 14, 4:00 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
400 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     STANLEY                 48.32N 102.39W
06/14/2008  E60 MPH          MOUNTRAIL          ND   BROADCAST MEDIA

            ALSO PEA TO DIME SIZED HAIL

&&

DD
Local storm report, Jun 14, 4:27 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
427 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     7 N BERTHOLD            48.41N 101.74W
06/14/2008  E70 MPH          WARD               ND   BROADCAST MEDIA

0420 PM     HAIL             7 N BERTHOLD            48.41N 101.74W
06/14/2008  M1.00 INCH       WARD               ND   BROADCAST MEDIA

&&

NHEINERT
Local storm report, Jun 14, 4:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
455 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     MINOT AFB               48.42N 101.34W
06/14/2008  M52.00 MPH       WARD               ND   ASOS

0440 PM     TSTM WND GST     MINOT                   48.23N 101.30W
06/14/2008  M58.00 MPH       WARD               ND   ASOS

0450 PM     TSTM WND GST     5 NE GUELPH             46.07N 98.16W
06/14/2008  E60.00 MPH       DICKEY             ND   TRAINED SPOTTER

&&

DD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:08 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams67 min
Jun 14, 2:16 PM CDTSevere Thunderstorm WarningBISDivide, Williams59 min
Jun 14, 3:00 PM CDTSevere Thunderstorm WarningBISStutsman60 min
Jun 14, 3:03 PM CDTSevere Thunderstorm WarningBISDivide12 min
Jun 14, 3:13 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Mountrail, Williams62 min
Jun 14, 4:02 PM CDTSevere Thunderstorm WarningBISBurke, McLean, Mountrail, Renville, Ward58 min
Jun 14, 4:21 PM CDTSevere Thunderstorm WarningBISDickey54 min
Jun 14, 4:50 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, McLean, Renville, Sheridan, Ward55 min
Jun 14, 5:33 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette, Sheridan, Wells57 min
Jun 14, 6:19 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells56 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.